Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 36, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 3, 2008, 5:40 PM CDT for Madison County, Washington County, Arkansas. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2008, 5:40 PM CDT (22:40 UTC)
- Expired
- Apr 4, 2008, 1:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison County, AR, Washington County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 032242
FFWTSA
ARC087-143-040245-
/O.NEW.KTSA.FF.W.0036.080403T2240Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 945 PM CDT
* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN AFFECTING MUCH OF WASHINGTON AND
MADISON COUNTIES. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 945
PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GREENLAND...BRENTWOOD...BLACKBURN...FARMINGTON...
ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...
FORUM...HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT
PAUL AND HUNTSVILLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST VEHICLES...INCLUDING SPORT
UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
3576 9449 3601 9453 3623 9399 3624 9387
3630 9385 3630 9366
TIME...MOT...LOC 2240Z 270DEG 0KT 3584 9445
$$4 follow-up statements
000
WGUS74 KTSA 040103
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU APR 3 2008
ARC087-143-040245-
/O.CON.KTSA.FF.W.0036.000000T0000Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
800 PM CDT THU APR 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
MADISON AND WASHINGTON COUNTIES...
AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE RAIN CONTINUING ACROSS SOUTHERN MADISON COUNTY. THIS AREA
OF RAIN WILL MOVE OUT OF THE AREA BY 900 PM. RUNOFF FROM EARLIER
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING OF LOW LYING AREAS
THROUGH 945 PM.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY RUNOFF
INCLUDE GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...FARMINGTON...
ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...FORUM...
HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT PAUL AND
HUNTSVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST VEHICLES...INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
3576 9449 3601 9453 3623 9399 3624 9387
3630 9385 3630 9366
TIME...MOT...LOC 0100Z 270DEG 0KT 3584 9445
$$000
WGUS54 KTSA 040243
FFWTSA
ARC087-143-040645-
/O.EXT.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 145 AM CDT
* AT 935 PM CDT...MORE THUNDERSTORMS WERE MOVING THROUGH
NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE ACROSS MADISON
AND WASHINGTON COUNTIES THROUGH 1 AM. RADAR INDICATES ONE
TO TWO INCHES OF RAIN HAS FALLEN TODAY...AND ANOTHER INCH OR
TWO IS POSSIBLE BY MIDNIGHT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...
FARMINGTON...ELKINS...PRAIRIE GROVE...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...
FORUM...HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT
PAUL AND HUNTSVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
3576 9449 3601 9453 3623 9399 3624 9387
3630 9385 3630 9366
TIME...MOT...LOC 0239Z 270DEG 0KT 3584 9445
$$000
WGUS74 KTSA 040457
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU APR 3 2008
ARC087-143-040645-
/O.CON.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
1156 PM CDT THU APR 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
MADISON AND WASHINGTON COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS THE WARNING AREA...ALTHOUGH AREAS OF
LIGHT RAINFALL MAY DEVELOP THROUGH 2 AM. RUNOFF FROM THE PREVIOUS
HEAVY RAINFALL COULD RESULT IN FLOODING OF LOW LYING AREAS.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE GREENLAND...BRENTWOOD...STRICKLER...BLACKBURN...FARMINGTON...
ELKINS...PRAIRIE GROVE...LINCOLN...WEST FORK...WINSLOW...
FAYETTEVILLE...CLIFTY...MARBLE...JAPTON...WITTER...BOSTON...FORUM...
HINDSVILLE...KINGSTON...WESLEY...AURORA...PETTIGREW...SAINT PAUL AND
HUNTSVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
3576 9449 3601 9453 3623 9399 3624 9387
3630 9385 3630 9366
TIME...MOT...LOC 0456Z 270DEG 0KT 3584 9445
$$000
WGUS74 KTSA 040638
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 AM CDT FRI APR 4 2008
ARC087-143-040648-
/O.EXP.KTSA.FF.W.0036.000000T0000Z-080404T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
138 AM CDT FRI APR 4 2008
...THE FLASH FLOOD WARNING FOR MADISON AND WASHINGTON COUNTIES
EXPIRES AT 145 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3613 9354 3608 9344 3588 9350 3578 9351
3576 9449 3601 9453 3623 9399 3624 9387
3630 9385 3630 9366
TIME...MOT...LOC 0638Z 270DEG 0KT 3584 9445
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 4:45 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 3, 4:45 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU APR 3 2008
.MESOSCALE UPDATE...
MESOSCALE ANALYSIS SHOWS THE ATMOSPHERE HAS
BECOME VERY UNSTABLE IMMEDIATELY NORTHWEST...WEST
AND SOUTHWEST OF TULSA WHERE THE SUN HAS COME OUT
BEHIND THE CURRENT ACTIVITY. VEERED WINDS AHEAD OF
FRONT HAVE REDUCED LOW-LEVEL CONVERGENCE...BUT
THE ANALYSIS GRIDS AT 4PM SHOWS A BULLS-EYE
OF CONVERGENCE IN EASTERN OSAGE COUNTY...WE ALSO
NOTE NEW RADAR ECHOES DEVELOPING IN CREEK COUNTY
IN THE LAST FEW MINUTES.
SATELLITE IMAGES SHOW MODERATE CUMULUS ACROSS PARTS OF
OSAGE...PAWNEE AND CREEK COUNTIES AT THIS
TIME. CAP INDEX VALUES HAVE LOWERED IN THESE AREAS
AND THUNDERSTORM DEVELOPMENT IS POSSIBLE BETWEEN NOW
AND 7PM.
THE NEGATIVES ARE THE APPARENT MID-LEVEL DOWNWARD MOTION
AS ESTIMATED BY THE KINX AND KTLX WSR-88DS AND THE
LIMITED LOW-LEVEL CONVERGENCE.
IF STORMS CAN GO...WHICH THE 18Z NAM INDICATES WILL HAPPEN
...THE RELEASE OF NEARLY 3000 J/KG OF CAPE WOULD RESULT IN
VERY LARGE HAIL. DEEP LAYER SHEAR WOULD SUPPORT SUPERCELL
STRUCTURE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 3, 2:20 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT THU APR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 220 PM CDT THU APR 3 2008 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON THROUGH TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND VOLATILE AIR MASS IN PLACE ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 3, 3:03 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 6 N EUFAULA 35.37N 95.58W
04/03/2008 E0.75 INCH MCINTOSH OK PUBLIC
0255 PM TSTM WND GST 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E60.00 MPH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORTED WIND GUSTS TO 60 MPH
0300 PM HAIL 5 E CHECOTAH 35.47N 95.43W
04/03/2008 E0.88 INCH MCINTOSH OK BROADCAST MEDIA
KOTV STORM CHASER REPORT
&&
EJCLocal storm report, Apr 3, 3:41 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL BUNCH 35.68N 94.76W
04/03/2008 E1.00 INCH ADAIR OK POST OFFICE
&&
EJCLocal storm report, Apr 3, 3:47 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 W VIAN 35.50N 95.00W
04/03/2008 E0.75 INCH SEQUOYAH OK LAW ENFORCEMENT
&&
EJCLocal storm report, Apr 3, 4:00 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 6 NE SCIPIO 35.12N 95.88W
04/03/2008 E0.88 INCH PITTSBURG OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Apr 3, 4:14 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU APR 3 2008
OKZ068>070-072-074-032145-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
414 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 414 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF COOKSON TO BOX TO 4 MILES NORTH
OF PORUM...MOVING NORTHEAST AT 65 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
STILWELL...BUNCH...PROCTOR...WESTVILLE...BALLARD...WATTS...
TAMAHA...SALLISAW...VIAN...GORE...BRUSHY...WEBBERS FALLS AND
MARIETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9456 3549 9447 3530 9532 3548 9533
3562 9513 3588 9502
TIME...MOT...LOC 2114Z 241DEG 60KT 3584 9484 3562 9492
3545 9520Local storm report, Apr 3, 4:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL WESLEY 36.03N 93.92W
04/03/2008 E0.75 INCH MADISON AR POST OFFICE
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:39 AM CDT | Special Weather Statement | TSA | Carroll | 66 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 45 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 39 min |
| Apr 3, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 49 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.